# SDR WTAA950115

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89737526
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SFO - LT ENGINE WOULD NOT MAKE FULL POWER DURING CLIMB.  COULD NOT REACH MAXIMUM EGT LIMIT.  RETURNED TO SFO WITHOUT INCIDENT.  MAINTENANCE ADJUSTED LEFT ENGINE FUEL CONTROL MAXIMUM FUEL FLOW ADJUSTMENT.  PERFORMED ENGINE GROUND RUN.  MAXIMUM POWER AND EGT LIMITS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
